... took my last dose of cipro and I am still having some pain in my bladder. Does this mean that it is not gone? I have been in pain for about 2 weeks now. Right now I am drinking hot lemon water which usually helps me
Urinary Tract Infection - Hi all- I had a uti combined with BV and was given cipro and flagyl. I?
Question posted by princessbunnybee on 1 May 2013
Last updated on 4 February 2015 by McOuchies22
(Cipro 500mg 2x daily for 7 days, Flagyl 500mg 2x daily for 7 days.) i went to the er and was diagnosed uti/bv. i dont really have symptoms of bv just the uti. anyway i was prescribed cipro and flagyl. i was only able to get the cipro at first and have been taking it for 4 days with no improvement of symptoms so i got the flagyl today and took 4 to kick start eveything hoping it will also help my uti symptoms since they are not going away. im worried tho because the cipro should have been worked. i took bactrum before and it worked... i thought cipro was stronger??? also im wondering if my bf needs meds or not. i really hope that taking the flagyl and the cipro together will work. but it doesnt im screwed bc i have no insurance. ive always had utis (1-3 a year) but never this combo. Ughhhhh need advice. I cant even sleep at night cuz it hurts so bad and got to pee(not really pee) a thousand times a night. Im scared its something else...
Just don't take Macrodantin for any length of time without getting periodic blood tests. I was given that medication by both my primary care doctor as well as a urinologist to prevent more UTIs. It gave me a very disabling lung disease called pneumoconiosis which I got winded from just walking across the room. The warning was in BOLD print in the PDR, which there aren't many warnings like that in the PDR. It is often permanent even after months of steroids. Fortunately after taking steroids for over 6 months I got away with permanent lung scarring. That probably contributed to my osteroporosis. I think that it is important for people to be warned about these things.
Can you call your doc or nurse and ask if you should still be in pain. I have found with both UTI & BV that after taking the last dose it took three days for everything to clear up. You may want to get another urine sample tested to make sure all is good to go. Hope you feel better soon :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.